I have been taking dasetta 1-35mcg-tabs for about 9 days now and all of a sudden my hair has been breaking off like mad I have not changed anything at all other then being put on the birth control and I have migraines that are so bad one day I literally could not get out of bed cause it hurt so bad. Anyone else experience anything like this?
Dasetta may not be right for you.
"... The onset or exacerbation of migraine or development of headache with a new pattern which is recurrent, persistent or severe requires discontinuation of oral contraceptives and evaluation of the cause."
You should see your doctor as soon as you can.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2015 • 1 answer
Posted 29 Jul 2015 • 1 answer
Posted 18 Nov 2015 • 1 answer
Ethinyl Estradiol/Norethindrone - I just started taking Blisovi 24 Fe this month and am on day 2 of?
Posted 8 Jun 2016 • 0 answers
Posted 16 Oct 2017 • 1 answer